# SDR VNAA0310002

- Difficulty date: October 3, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Aircraft time: 21,027 hours, 18,302 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 6140 · Propeller Indication System
- Part: Connector
- Condition: Contaminated
- Location: Prop Indicating
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A PROP OVERSPEED CAS MESSAGE AND ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND FOUND FLUID ON THE CONNECTOR.  MAINTENANCE CLEANED THE CONNECTOR IN ACCORDANCE WITH STANDARD MAINTENANCE PRACTICES AND THE DEFICIENCY COULD NOT BE DUPLICATED.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
